Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What medicine should I take for deficiency of Vitamin B3 and Vitamin B12 ?

Age-29 Gender: Male I am suffering with burning of my feet (leg) and I have no appetite since my childhood as a result am too thin (i.e 46 kg), I feel tired even after taking long time sleep and now from day to day my memory ability decreases. When I was checked in hospital out of my country the Doctor investigate that the problem is deficiency of Vitamin B-12 and vitamin B-3 consequently they gave medicine Methycobal and centrum but I got serious headache and dizziness when I started the medicine and I can’t continue taking of the these medicines. The problem is I can’t get the doctor who prescribed the medicine b/c now I returned back to my country. So what you suggest me…. Furthermore, another Doctor gave me Nurokind medicine and I am taking it which will be taken for one year one tablet per day (now two weeks elapsed since I started this medicine) but it couldn’t give relief for the problem. Hence, by considering my problem please give me your suggestion as soon as possible. If there is any medicine which can give me solutions please tell me….
Asked On : Thu, 12 May 2011
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.As you have documented vitamin B12 deficiency ,replacement is the only answer.If you are having very severe problem you may consider taking injections of it in initial days and then continue with medicines.Please talk to your doctor.This medicines at times can cause gastric discomfort so take them after food.Vegeterian diet is deficient in vitamin B12,if you eating non veg .food then you have options available.Continue with above medicine.bye.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor